Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 469428, 9 pages
http://dx.doi.org/10.1155/2013/469428
Research Article

Diffraction of Elastic Waves in Fluid-Layered Solid Interfaces by an Integral Formulation

1Escuela Superior de Ingeniería Mecánica y Eléctrica, Instituto Politécnico Nacional, Unidad Profesional Adolfo López Mateos s/n, 07738 México, DF, Mexico
2Instituto Mexicano del Petróleo, Eje Central Lázaro Cárdenas 152, Gustavo A Madero, 07730 México, DF, Mexico
3Escuela Superior de Ingeniería Mecánica y Eléctrica, Instituto Politécnico Nacional, Unidad Profesional Azcapotzalco, 02250 México, DF, Mexico

Received 10 September 2013; Accepted 29 October 2013

Academic Editor: Igor Andrianov

Copyright © 2013 J. E. Basaldúa-Sánchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. E. Basaldúa-Sánchez, D. Samayoa-Ochoa, J. E. Rodríguez-Sánchez, A. Rodríguez-Castellanos, and M. Carbajal-Romero, “Diffraction of Elastic Waves in Fluid-Layered Solid Interfaces by an Integral Formulation,” Journal of Applied Mathematics, vol. 2013, Article ID 469428, 9 pages, 2013. https://doi.org/10.1155/2013/469428.